AMS eContent Search Results
Matches for: msc=(28A78) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] K. V. Storozhuk. Metrics $\rho$, quasimetrics $\rho^s$ and pseudometrics $\inf\rho^s$. Conform. Geom. Dyn. 21 (2017) 264-272.
Abstract, references, and article information   
View Article: PDF

[2] Claudio A. DiMarco. Topological conformal dimension. Conform. Geom. Dyn. 19 (2015) 19-34.
Abstract, references, and article information   
View Article: PDF

[3] John M. Mackay. Assouad dimension of self-affine carpets. Conform. Geom. Dyn. 15 (2011) 177-187. MR 2846307.
Abstract, references, and article information   
View Article: PDF

[4] Jeremy T. Tyson. Global conformal Assouad dimension in the Heisenberg group. Conform. Geom. Dyn. 12 (2008) 32-57. MR 2385407.
Abstract, references, and article information   
View Article: PDF

[5] Jeremy T. Tyson. Metric and geometric quasiconformality in Ahlfors regular Loewner spaces. Conform. Geom. Dyn. 5 (2001) 21-73. MR 1872156.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1